# SDR 2015F00043

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: General aviation
- Aircraft: N695MA
- Make and model: Bag JETSTM3101
- Aircraft serial: 695
- Aircraft time: 26,247 hours, 33,633 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS287786
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC PRESSURE AND AIR RETURNED DEPARTURE. RT HYDRAULIC NON-RETURN VALVE(PRESSURE SIDE) O-RING WAS FOUND BAD.
